A 21-year-old female asked:
i missed one birth control pill about 2 weeks ago. a few days ago i had some very faint pink spotting. could this be implantation bleeding?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Male "b.c." pills?: If you are a female, pink spotting could be hormonal withdrawal bleeding, early menses or any number of other causes. A pregnancy test will clarify the situation. We do not yet have a "male" birth control pill.
5370 viewsAnswered >2 years ago
Last updated Jan 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.